U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

could i tan while on accutane?

1 doctor answer4 doctors weighed in
Dr. Robert Berger
Dermatology 41 years experience
Should not: Tanning is the worse thing one can do to the skin Accutane will make one more sensitive to tanning rays, .

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 49-year-old member asked:

Is it easier to tan while you are on accutane?

1 doctor answer1 doctor weighed in
Dr. Sheila Calderon
Internal Medicine 41 years experience
No: Accutane causes sunburn and you will be instructed to wear sunblock. Tanning can cause skin cancer. If you think you must look tan use the spray tanning since they are safer.
A 32-year-old member asked:

I want to know why i can't tan if i'm on accutane?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Accutane: Increases sun sensitivity.
A 35-year-old member asked:

Is there a way to get a tan in the summer while on accutane?

1 doctor answer2 doctors weighed in
Dr. Robert Berger
Dermatology 41 years experience
Would not: Tanning worst thing you can do to skin either from sun or bulbs. Accutane makes you more sensitive to tjese rays.
A 20-year-old female asked:

When i get off Accutane i'm going to ve so scared to break out again! do you reccomend the dermalogica kit for combo/oily kit as a regiment?

1 doctor answer3 doctors weighed in
Dr. HECTOR Franco
Dermatology 46 years experience
Ask your doctor: Isotretinoin is a highly effective treatment with lasting benefits. Most patients do not require any treatment for their acne after completing a standard course of isotrenoin therapy. A small percentage of patients will have a recurrence of their acne but even then it tends to occur a year or more after stopping isotretinoin. If that happens, consult your dermatologist.
A 40-year-old member asked:

I am on Accutane and i need a tan for my wedding. What should I do?

1 doctor answer6 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Talk w dermatologist: About option of a spray tan.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 18, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.